MAUDE Adverse Event Report: MEDLINE; BED ONLY, FCE1130, HI/LOW

MEDLINE; BED ONLY, FCE1130, HI/LOW
Catalog Number FCE1130B
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were another broken caster and a bad actuator for the head and foot portion of the bed.
 
Additional Manufacturer Narrative
It was reported that there was another broken caster and a bad actuator for the head and foot portion of the bed.The product was being used at the time of the event, no shipping damage was reported, the product was purchased from medline, and the product was not received in this condition.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED ONLY, FCE1130, HI/LOW
Manufacturer Contact
abhinav bukkapatnam
three lakes drive
northfield, IL 60093--275
MDR Report Key50222175
Report Number1417592-2026-15872
Device Sequence Number20207816
Product Code FNL
UDI-Device Identifier10888277694521
UDI-Public10888277694521
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCE1130B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown